# SDR CA991208034

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: 68728
- Condition: Failed
- Location: Brake
- Part time: 5,512 hours
- Component: Bfgoodrich, 21517
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE NR 2 BRAKE ASSY WAS FOUND TO BE LEAKING.  MAINTENANCE REVEALED THAT AN O-RING ON A BRAKE PISTON WAS LEAKING.
